# SDR IPXA2015063090673

- Difficulty date: June 30, 2015
- Submitted: July 1, 2015
- Operation: Air carrier
- Aircraft: N310UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27762
- Aircraft time: 49,505 hours, 15,842 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: P010174201C
- Part serial: 15030250142
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIFE VEST BAG IS TORN ON LT SUPERNUMERY SEAT POSITION INSTALLED NEW VEST IN LT SUPERNUMERY POSITION, PN OFF P01074-101,  REF M/M 25-62-00-001.
